Volume 30, Issue 2 (IJIEPR 2019)                   IJIEPR 2019, 30(2): 133-147 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Karimi Ezmareh Z, Yari G H. The New Distribution of Exponential Singh-Maddala , Some Properties and its Application in Reliability. IJIEPR. 2019; 30 (2) :133-147
URL: http://ijiepr.iust.ac.ir/article-1-858-en.html
1- , yari@iust.ac.ir
Abstract:   (582 Views)
In this paper, a new distribution that is highly applicable in the fields of reliability and economics is introduced. Also the parameters of this distribution is estimated using two methods of Maximum Likelihood and Bayes with two prior distributions Weibull and Uniform, and these two methods are compared using Monte-Carlo simulation. Finally, this new model is fit on the real data(with the failure time of 84 aircraft) and some of comparative criteria are calculated to confirm superiority of the proposed model compared to other models.
Full-Text [PDF 855 kb]   (214 Downloads)    
Type of Study: Research |
Received: 2018/10/20 | Accepted: 2019/04/28 | Published: 2019/06/22

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


© 2019 All Rights Reserved | International Journal of Industrial Engineering & Production Research

Designed & Developed by : Yektaweb